Split equality fixed point problems for Lipchitz hemi-contractive mappings

M.E. Okpala, E. Nwaeze, G.E. Ozoigbo

Abstract


A very important general class of split feasiblity problem was introduced by Moudafi and Al-Shamas 13], in the case when the mappings are firmly nonexpansive defined on real Hilbert spaces. We propose in this paper a new Krasnoselskii’s-type algorithm to solve the problem in the more general case when the mappings are Lipschitz hemicontractive. We show that the proposed algorithm converges weakly to a solution of the problem. We also show that the iterative sequence obtained converges strongly to a solution of the problem under suitable compactness assumptions.

Full Text: PDF

How to Cite this Article:

M.E. Okpala, E. Nwaeze, G.E. Ozoigbo, Split equality fixed point problems for Lipchitz hemi-contractive mappings, Advances in Fixed Point Theory, Vol 5, No 3 (2015), 329-341

Copyright © 2015 M.E. Okpala, E. Nwaeze, G.E. Ozoigbo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.